Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 140, NWS Bismarck, ND

July 11, 2016Emmons County, Morton County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2016, 1:52 AM CDT for Emmons County, Morton County, Sioux County, North Dakota. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 1:52 AM CDT (06:52 UTC)
Expired
Jul 11, 2016, 2:15 AM CDT
In force
23 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Emmons County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 52 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 2:05 AM CDTHAIL 1.5Prairie Knights Resort, NDTIME ESTIMATED FROM RADAR. HAIL WAS ABOUT THE SIZE OF A SILVER DOLLAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 10:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS53 KBIS 110652
SVRBIS
NDC029-059-085-110715-
/O.NEW.KBIS.SV.W.0140.160711T0652Z-160711T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
152 AM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 215 AM CDT

* AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  SOLEN...OR 17 MILES NORTHWEST OF FORT YATES...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SOLEN AROUND 200 AM CDT. 
  PRAIRIE KNIGHTS RESORT AROUND 205 AM CDT. 
  CANNON BALL AROUND 215 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
RICE...BREIEN...BEAVER BAY RECREATION AREA AND HAZELTON RECREATION
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4626 10109 4628 10109 4627 10106 4628 10105
      4628 10102 4629 10105 4634 10105 4661 10083
      4662 10064 4636 10028 4616 10066 4612 10089
TIME...MOT...LOC 0652Z 240DEG 32KT 4630 10083 

HAIL...2.00IN
WIND...60MPH
 
$$

HEINERT
1 follow-up statement
290 
WWUS53 KBIS 110717
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
217 AM CDT MON JUL 11 2016

NDC029-059-085-110725-
/O.EXP.KBIS.SV.W.0140.000000T0000Z-160711T0715Z/
SIOUX ND-EMMONS ND-MORTON ND-
217 AM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX...
NORTHWESTERN EMMONS AND SOUTHEASTERN MORTON COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. ADDITIONAL
THUNDERSTORMS ACROSS FAR SOUTH CENTRAL NORTH DAKOTA WILL STILL BRING
A THREAT FOR HAIL...GUSTY WINDS AND HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4626 10109 4628 10109 4627 10106 4628 10105
      4628 10102 4629 10105 4634 10105 4661 10083
      4662 10064 4636 10028 4616 10066 4612 10089
TIME...MOT...LOC 0707Z 240DEG 32KT 4630 10083 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:30 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 11, 12:30 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1230 AM CDT MON JUL 11 2016

.UPDATE...
Issued at 1224 AM CDT Mon Jul 11 2016

Severe threat continues over portions of the area, with the new
focus starting to lean towards the south with the low level jet
increasing. Along with the storms already over the area, will have
to keep an eye on new development over South Dakota where
convection was limited earlier and atmosphere has yet to be
worked over. These storms may then move into our area with severe
potential.

UPDATE Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1224 AM CDT Mon Jul 11 2016

Scattered to widespread thunderstorms will continue overnight,
with some storms lingering into Monday. Also, some IFR cigs have
developed over western portions of North Dakota, which may linger
through the overnight hours before improving on Monday. Gusty
westerly winds develop Monday, especially over southwest North
Dakota.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JJS
Hazardous weather outlook, Jul 11, 12:50 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1250 AM CDT MON JUL 11 2016

NDZ025-034>037-042-045>048-050-051-120600-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TONIGHT...WITH SOME POSSIBLY BECOMING
SEVERE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-120600-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jul 11, 12:24 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       DICKINSON               46.88N 102.79W
07/10/2016  M2.00 INCH       STARK              ND   PUBLIC

            EAST SIDE OF DICKINSON.

&&

CJS
Local storm report, Jul 11, 12:25 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FUNNEL CLOUD     2 N CROSBY              48.95N 103.30W
07/10/2016                   DIVIDE             ND   PUBLIC

            PUBLIC REPORT RELAYED BY LOCAL MEDIA.
            LOCATION ESTIMATED.

&&

CJS
Special weather statement, Jul 11, 12:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1243 AM CDT MON JUL 11 2016

NDZ042-045-110615-
SIOUX ND-GRANT ND-
1243 AM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT AND
SOUTHWESTERN SIOUX COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1242 AM CDT/1142 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF MORRISTOWN...OR 25 MILES EAST OF
LEMMON...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4625 10179 4623 10124 4594 10135 4594 10184
TIME...MOT...LOC 0542Z 198DEG 15KT 4602 10164

HEINERT
Local storm report, Jul 11, 12:49 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             BUCYRUS                 46.06N 102.79W
07/11/2016  E2.50 INCH       ADAMS              ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

MM
Local storm report, Jul 11, 1:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
117 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             LINTON                  46.27N 100.23W
07/11/2016  E2.00 INCH       EMMONS             ND   TRAINED SPOTTER

            HAIL STARTED AT AROUND 107 AM...WITH AN ISOLATED 2 INCH
            HAILSTONE FALLING AT 112 AM.

&&

JJS
Special weather statement, Jul 11, 1:40 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
140 AM CDT MON JUL 11 2016

NDZ046-047-050-110715-
MCINTOSH ND-LOGAN ND-EMMONS ND-
140 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...NORTHERN
MCINTOSH AND NORTHERN EMMONS COUNTIES UNTIL 215 AM CDT...

AT 140 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LEHR TO 6 MILES EAST OF PRAIRIE KNIGHTS
RESORT. MOVEMENT WAS NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LINTON...NAPOLEON...WISHEK...GACKLE...HAZELTON...LEHR...BRADDOCK...
BEAVER LAKE STATE PARK...KINTYRE...HAZELTON RECREATION AREA...
BURNSTAD...TEMVIK AND GREEN LAKE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4620 10053 4652 10056 4653 10054 4664 10057
      4663 9907 4617 9916
TIME...MOT...LOC 0640Z 180DEG 18KT 4630 9930 4630 10051

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:01 PM CDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 7:26 PM CDTSpecial Weather StatementBISBurke49 min
Jul 10, 7:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 7:43 PM CDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 7:55 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 8:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 8:54 PM CDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 9:20 PM CDTSpecial Weather StatementBISRenville40 min
Jul 10, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 9:46 PM CDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 10:00 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 10:18 PM CDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 10:26 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 10:59 PM CDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 11:19 PM CDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 11:58 PM CDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 11, 12:12 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 11, 12:17 AM CDTSpecial Weather StatementBISEmmons43 min
Jul 11, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 11, 12:43 AM CDTSpecial Weather StatementBISGrant32 min
Jul 11, 12:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 1:04 AM CDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 1:40 AM CDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 1:50 AM CDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 2:01 AM CDTSpecial Weather StatementBISDickey44 min
Jul 11, 2:41 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 3:45 AM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 3:58 AM CDTSpecial Weather StatementBISEmmons32 min
Jul 11, 4:21 AM CDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 4:51 AM CDTSpecial Weather StatementBISLogan24 min
Jul 11, 5:33 AM CDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 7:25 AM CDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 10:08 AM CDTAreal Flood WarningBISDickey27 hr
Jul 11, 1:09 PM CDTSpecial Weather StatementBISLogan36 min
Jul 11, 2:56 PM CDTSpecial Weather StatementBISGrant34 min
Jul 11, 3:10 PM CDTSpecial Weather StatementBISSioux50 min
Jul 11, 3:36 PM CDTSpecial Weather StatementBISMorton24 min
Jul 11, 3:49 PM CDTSpecial Weather StatementBISMorton41 min
Jul 11, 4:03 PM CDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 4:28 PM CDTSpecial Weather StatementBISSioux47 min
Jul 11, 5:27 PM CDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 5:37 PM CDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 5:51 PM CDTSpecial Weather StatementBISWells24 min
Jul 11, 6:16 PM CDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.